# SDR IPXA2014051482954

- Difficulty date: May 11, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 60289115
- Part serial: 0442
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EVAC SLIDE REMOTE PUSH TO TEST INDICATING SWITCH LOOSE.  R & R L1 EVAC SLIDE IAW AMM 25-61-15-000-801 AND OPS CHECKED NORMAL.
